I had TB in my pericardium 2 years before, and i was treated with anti TB drugs(combination Rifampicin,isoniazid, Ethembutol and Pyrazinamide) for nine months, and I am very much ok with the same, and as per my physician, I have gained weight, and back to normal, and in periodical health check up. Now I want to the the following question, 1) even after proper treatment will TB can relapse. 2) will TB infection affect the LIVER. 3) how to identify the relapse. Regards, I want to hide my name.
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.